BARAN, Hynek, Petr BLASCHKE, Michal MARVAN a Iosif S. KRASIL'SHCHIK. On symmetries of the Gibbons-Tsarev equation. Online. Journal of Geometry and Physics. Amsterdam: Elsevier B.V., 2019, roč. 144, October, s. 54-80. ISSN 0393-0440. Dostupné z: https://dx.doi.org/10.1016/j.geomphys.2019.05.011. [citováno 2024-04-24]
Další formáty:   BibTeX LaTeX RIS
Základní údaje
Originální název On symmetries of the Gibbons-Tsarev equation
Autoři BARAN, Hynek (203 Česká republika, domácí), Petr BLASCHKE (203 Česká republika, domácí), Michal MARVAN (203 Česká republika, garant, domácí) a Iosif S. KRASIL'SHCHIK (643 Rusko)
Vydání Journal of Geometry and Physics, Amsterdam, Elsevier B.V. 2019, 0393-0440.
Další údaje
Originální jazyk angličtina
Typ výsledku Článek v odborném periodiku
Obor 10101 Pure mathematics
Stát vydavatele Nizozemské království
Utajení není předmětem státního či obchodního tajemství
WWW Journal of Geometry and Physics
Kód RIV RIV/47813059:19610/19:A0000042
Organizační jednotka Matematický ústav v Opavě
Doi http://dx.doi.org/10.1016/j.geomphys.2019.05.011
UT WoS 000481564700005
Klíčová slova anglicky Gibbons-Tsarev equation; Differential coverings; Nonlocal symmetries; Nonlocal conservation laws; Witt algebra
Štítky
Příznaky Mezinárodní význam, Recenzováno
Návaznosti EE2.3.20.0002, projekt VaV. GBP201/12/G028, projekt VaV.
Změnil Změnil: Mgr. Aleš Ryšavý, učo 28000. Změněno: 28. 4. 2020 19:38.
Anotace
We study the Gibbons-Tsarev equation z(yy) + z(x)z(xy) - z(y)z(xx) + 1 = 0 and, using the known Lax pair, we construct infinite series of conservation laws and the algebra of nonlocal symmetries in the covering associated with these conservation laws. We prove that the algebra is isomorphic to the Witt algebra. Finally, we show that the constructed symmetries are unique in the class of polynomial ones.
VytisknoutZobrazeno: 24. 4. 2024 07:51